# SDR MASA200602330

- Difficulty date: September 23, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 6,625 hours, 4,810 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2779 PHX.  RUDDER LIMIT FAULT STATUS.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
